# SDR UALA2010092203522

- Difficulty date: September 21, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 82,592 hours, 13,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 315T355020
- Condition: Missing
- Location: Thruste Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OUTBOARD REVERSER HAS A PIECE OF MISSING FAIRING. FAIRING IS LOCATED AFT OF LOWER BLOCKER DOOR (5:30 O'CLOCK) AND MISSING PIECE IS 6.5 INCH LONG BY 2 INCH WIDE. REQUIRES PERMANENT REPAIR, PICTURES ON RVI WEB SITE. DEFERRED REVERSER INOP. APPLIED SPEED TAPE REPAIR PER MM. REAPPLIED TAPE TO AREA. IPC NOT CLEAR ON PANEL ID. POSSIBLE PART PCN 181-7618 REF IPC. FAIRING REPAIRED AND REPLACED FAIRING. FAIRING IS SECURED. REINSTALLED LOWER BLOCKER DOOR. REACTIVATED NR 2 REVERSER, NR 2 THRUST REVERSER OPS CK'S GOOD.
